# SDR AALA20160928003

- Difficulty date: September 28, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 5,137 hours, 2,368 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 800890600
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS AT ROWS 26 AND 27 INOPERATIVE.  FOUND BROKEN WIRE IN HARNESS.  REPAIRED IAW ESPM 20-53-29. OPS CHECKED GOOD IAW AMM 33-51-00.
